# SDR DJFA2006207

- Difficulty date: February 25, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N573CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 073
- Aircraft time: 13,340 hours, 8,530 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002320
- Part serial: 5703
- Condition: Overheated
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT BOTH CREW MEMBERS HEARD A LOUD STATIC SOUND OVER HEADSETS AND HAD SMELLED A FAINT ELECTRICAL SMELL.  THE INSTANTANEOUS VERTICAL SPEED INDICATOR (IVSI) INDICATED A LOSS OF THE TRAFFIC ALERT AND COLLISION AVOIDANCE SYSTEM.  WHEN THE TCAS CIRCUIT BREAKER WAS PULLED THE ODOR AND NOISE DISSIPATED.  MAINTENANCE ISSUED MEL 34-53-2 FOR THE TCAS SYSTEM.  ON FEBRUARY 27, 2006  THE TCAS PROCESSOR WAS REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE AFTER SATISFACTORY OPERATIONAL CHECKS WERE PERFORMED.
